MathSciNet Relay Station
MathSciNet bibliographic data
MR2950437 81Q93 (93C65)
Zhao, Shouwei; Lin, Hai; Xue, Zhengui Switching control of closed quantum systems via the Lyapunov method. Automatica J. IFAC 48 (2012), no. 8, 1833–1838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement